# SDR 95ZZZM709

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- System (JASC): 2730 · Elevator Control System
- Part: Bolts
- Part number: NAS110416
- Condition: Loose
- Location: Elevator Contl
- Part time: 10,133 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF FCD 95-32, THREE BOLTS ON THE LEFT ELEVATOR OUTPUT LEVER WERE LOOSE.  NO APPARENT VISUAL DAMAGE WAS FOUND TO THE OUPUT LEVER ASSY.  THESE BOLTS WERE RETORQUED IAW DASH 8-300 MM 27-32-41, PAGE 201.  (M)
